• Title of article

    Total interval numbers of complete r-partite graphs Original Research Article

  • Author/Authors

    Mingjang Chen، نويسنده , , Gerard J. Chang، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    10
  • From page
    83
  • To page
    92
  • Abstract
    A multiple-interval representation of a graph G is a mapping f which assigns to each vertex of G a union of intervals on the real line so that two distinct vertices u and v are adjacent if and only if f(u)∩f(v)≠∅. We study the total interval number of G, defined asI(G)=min∑v∈V #f(v): f is a multiple-interval representation of G,where #f(v) is the minimum number of intervals whose union is f(v). We give bounds on the total interval numbers of complete r-partite graphs. Exact values are also determined for several cases.
  • Keywords
    Intersection graph , Complete r-partite graph , Interval number , Total interval graph
  • Journal title
    Discrete Applied Mathematics
  • Serial Year
    2002
  • Journal title
    Discrete Applied Mathematics
  • Record number

    885447